advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Fairfield, California, USA:

I am trying to locate something that specifically lists the signs and symptoms of hypo and hyperglycemia in either English or Tagalog (a Fillipino language) for the family of a patient being discharged home from a long term care facility. That way they can have a reference tool to aid in monitoring this patient.

Answer:

There are two diabetes publications in Tagalog available on the NIDDK web site. You can also order "Basic Facts About Diabetes" published in Tagalog by Asian Health Services, Inc., 1013 Harrison Street Rm 209, Oakland, CA 94607.

DM

Additional comments from Barb Schreiner, diabetes nurse specialist:

Diabetes information is available in Tagalog from the Utah State Department of Health at Tagalog Resource List. The National Diabetes Education Program also has some item in Tagalog -- see their Resource List.

BS

[Editor's comment: Our web site has a page on each (in English!). See Hypoglycemia and Hyperglycemia. WWQ]

DTQ-20020919142159
Original posting 1 Oct 2002
Posted to Community Resources

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:38
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.